# SDR 2008UALA03302

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 43,854 hours, 31,443 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 58721
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING AT ROW 3ABC COMING UP. FOUND LIGHT BROKEN.   REPLACED THE FLOOR EEL LIGHT COVER AS NEEDED.  AC OK FOR SERVICE.
